# SDR SCNA96132

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 420-428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON A CABIN WEB LOCATED AT BS 420 TO 428, RBL 65 WL 208.  REMOVED CORRODED SECTION OF WEB, FABRICATED AND INSTALLED A NEW WEB IN ACCORDANCE WITH B727 SRM 51-20-2.
